MAUDE Adverse Event Report: Cordis US. Corp SABERX RADIANZ; Catheter, Angioplasty, Peripheral, Transluminal

Cordis US. Corp SABERX RADIANZ; Catheter, Angioplasty, Peripheral, Transluminal
Catalog Number R51007004L
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a 7mm x 4cm 190 cm saberx radianz percutaneous transluminal angioplasty (pta) balloon catheter was unable to deflate after inflation in the body despite the application of negative pressure.Pressure could still be applied while the balloon remained inflated.Negative pressure was continuously applied, and after the pressure dropped slightly, the device was pulled back to the aorta and intentionally ruptured using the back end of the guidewire to complete the procedure.There was no reported patient injury.There was no problem during device preparation.There was no difficulty removing the protective balloon cover or any sterile packaging components, and a contralateral approach was not used.The device was used during pcps removal.The target vessel was the femoral vein.At the target site, the vessel characteristics included no calcification, moderate tortuosity, 50% stenosis, a moderate acute angle, and moderate bifurcation.The vessel characteristics for accessing the target site included no calcification, no tortuosity, no stenosis, no acute angle, and moderate bifurcation.The device was not placed into an acute bend at any point during the procedure, successfully crossed the lesion, and did not kink at any time.No anomalies were noted after the device was delivered to the lesion.The physician requested an investigation into why pressure could be applied but negative pressure could not achieve deflation and requested evaluation of the lumen because the device was intentionally ruptured.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
This device is available for analysis, but the engineering report is not yet available.However, it will be submitted within 30 days upon receipt.Additional information is pending and will be submitted within 30 days upon receipt.

Brand Name
SABERX RADIANZ
Common Device Name
Catheter, Angioplasty, Peripheral, Transluminal
Manufacturer (Section D)
Cordis US. Corp
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
Cordis US Corp.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
coyol free zone, building b25, ,  , costa rica
el coyol alajuela bld 25 CR 2 -01 0
+011(786)3138372
MDR Report Key50172334
Report Number3007635982-2026-00128
Device Sequence Number9860185
Product Code LIT
UDI-Device Identifier20705032081808
UDI-Public(01)20705032081808(17)290131(10)82363995
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberR51007004L
Device Lot Number82363995
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/27/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Unknown
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight125 LB